# SDR SWAA2017013111586

- Difficulty date: January 26, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N390SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26593
- Aircraft time: 71,056 hours, 57,149 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR DELAMINATED ON LOWER SURFACE FORWARD OF TRAILING EDGE AND 4 INCHES OTBD OF ELEVATOR TAB OTBD HINGE.    R & R THE ELEVATOR IAW AMM & EA.
